UUM Repository | Universiti Utara Malaysian Institutional Repository
FAQs | Feedback | Search Tips | Sitemap

Numerical conformal mapping via a Fredholm integral equation using Fourier method


Mohamed Murid, Ali Hassan and Teh, Yuan Ying (2009) Numerical conformal mapping via a Fredholm integral equation using Fourier method. Malaysian Journal of Mathematical Sciences, 3 (1). pp. 83-93. ISSN 1823-8343

[img] PDF
Restricted to Registered users only

Download (104kB)

Abstract

An interpolation formula based on Fourier method for the numerical solution of a Fredholm integral equation related to conformal mapping of a simply connected region onto a unit disc is presented.The integral equation involves the Neumann kernel.The numerical results obtained from the interpolation formula based on Fourier method are then compared with the numerical results obtained from the interpolation performance.Numerical implementations on some test regions are presented.

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: College of Arts and Sciences
Depositing User: Dr. Yuan Ying Teh
Date Deposited: 18 Apr 2013 07:01
Last Modified: 18 Apr 2013 07:01
URI: http://repo.uum.edu.my/id/eprint/7680

Actions (login required)

View Item View Item